Péter Maga
Péter Maga
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Full dimensional sets without given patterns
P Maga
Real Analysis Exchange 36 (1), 79-90, 2011
342011
Subconvexity for sup-norms of cusp forms on PGL ( n )
V Blomer, P Maga
Selecta Mathematica 22 (3), 1269-1287, 2016
22*2016
The sup-norm problem for PGL (4)
V Blomer, P Maga
International Mathematics Research Notices 2015 (14), 5311-5332, 2015
212015
Applications of the Kuznetsov formula on GL (3) II: the level aspect
V Blomer, J Buttcane, P Maga
Mathematische Annalen 369 (1), 723-759, 2017
192017
How large dimension guarantees a given angle?
V Harangi, T Keleti, G Kiss, P Maga, A Máthé, P Mattila, B Strenner
Monatshefte für Mathematik 171 (2), 169-187, 2013
192013
The sup-norm problem for GL (2) over number fields
V Blomer, G Harcos, P Maga, D Milićević
Journal of the European Mathematical Society 22 (1), 1-53, 2019
162019
A semi-adelic Kuznetsov formula over number fields
P Maga
International Journal of Number Theory 9 (07), 1649-1681, 2013
142013
The prime geodesic theorem in square mean
A Balog, A Biró, G Harcos, P Maga
Journal of Number Theory 198, 239-249, 2019
122019
Subconvexity and shifted convolution sums over number fields
P Maga
PhD thesis - Central European University, 2013
92013
The spectral decomposition of shifted convolution sums over number fields
P Maga
Journal für die reine und angewandte Mathematik 2018 (744), 1-27, 2018
62018
Subconvexity for twisted L-functions over number fields via shifted convolution sums
P Maga
Acta Mathematica Hungarica 151 (1), 232-257, 2017
52017
On the global sup-norm of GL (3) cusp forms
V Blomer, G Harcos, P Maga
Israel Journal of Mathematics 229 (1), 357-379, 2019
42019
Analytic properties of spherical cusp forms on GL (n)
V Blomer, G Harcos, P Maga
Journal d'Analyse Mathématique 140 (2), 483-510, 2020
32020
Shifted convolution sums and Burgess type subconvexity over number fields
P Maga
arXiv preprint arXiv:1312.0553, 2013
22013
Random power series near the endpoint of the convergence interval
B Maga, P Maga
arXiv preprint arXiv:1709.03705, 2017
12017
Counting bounded elements of a number field
M Fraczyk, G Harcos, P Maga
International Mathematics Research Notices, 1907
11907
Generic power series on subsets of the unit disk
B Maga, P Maga
arXiv preprint arXiv:2101.08654, 2021
2021
The density hypothesis for horizontal families of lattices
M Frączyk, G Harcos, P Maga, D Milićević
arXiv preprint arXiv:2007.13961, 2020
2020
Introduction to number theory
P Maga
2016
Coverings and dimensions in infinite profinite groups
P Maga
Central European Journal of Mathematics 11 (2), 246-253, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–20